For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2454-2463                                                                DOI:10.11948/20190173
Global smooth solution for the compressible Landau-Lifshitz-Bloch equation
Boling Guo,Fangfang Li
Keywords:Landau-Lifshitz-Bloch equation, compressible model, global solution.
Abstract:
      The Landau-Lifshitz-Bloch equation is often used to describe micromagnetic phenomenon under high temperature. In this paper, we establish the existence and uniqueness of global smooth solution for the initial problem of the compressible Landau-Lifshitz-Bloch equation in dimension one.
PDF      Download reader